Gaviscon Double Action Liquid 150ml

RM21.60 MYR RM28.20 MYR

Mint Flavour

Fast Relief

Heartburn and Indigestion

Works in Two Ways (refer to leaflet)

Each 10ml oral suspension contains 500mg sodium alginate , 213 mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients . It also contains methyl parahydroxybenzoate 40mg and propyl parahydroxybenzoate 6mg as preservatives . This product is sugar free and gluten-free . You can take this product if you are pregnant or breast feeding .

 

Dosage : Foe oral use . Shake well before use .Adults and children over 12 years , Take 10-20 ml (Two to four 5ml) after meals and at bedtime , up to four times a day .

Children under 12 years , Not to be given unless recommended by your doctor before taking this product